# SDR BAQA093856

- Difficulty date: February 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N302LE
- Make and model: Bell 407
- Aircraft serial: 53572
- Aircraft time: 48 hours
- Engine: Allsn 250C47B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: MD2628
- Part serial: G23624
- Condition: Inoperative
- Location: Ac System
- Part time: 49 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  UNIT IS NOT GIVING A/C OUTPUT VOLTAGE. REPLACED WITH SERVICABLE UNIT.  03/18/2004
